Q10 (Ubiquinone/Ubiquinol) Effect on Tinnitus?

Discussion in 'Support' started by Axel, May 23, 2016.

    1. Axel
      Depressed

      Axel Member

      Tinnitus Since:
      11/2009
      Cause of Tinnitus:
      Medicin
      Hi!

      I recently started taking Q10 100mg a day. It is claimed to prevent nerve damage among other things when having diabetes.

      My tinnitus worsened shortly after taking them. But is that just coincidence or can Q10 have any effect on tinnitus after just a few pills.

      Anyone else had any experience with Q10 and tinnitus?
       
    2. Tigo

      Tigo Member

      Tinnitus Since:
      2 years
      Cause of Tinnitus:
      genetic hearing loss
      Maybe an old publication https://www.ncbi.nlm.nih.gov/pubmed/21162656
      But has someone ever given this a shot? It looks like well done research.

      Is water-soluble coenzyme Q10 the same as the Q10 that you can buy online?
       
    3. Pleasure_Paulie

      Pleasure_Paulie Member

      Location:
      Australia
      Tinnitus Since:
      06/2016
      Cause of Tinnitus:
      Noise or maybe... unicorns!
      It did nothing to my Tinnitus. I took for about 2 months.
       
    4. Luman
      Spaced

      Luman Member Benefactor

      Location:
      Brooklyn
      Tinnitus Since:
      07/2017
      Cause of Tinnitus:
      Intermittent Tinnitus probably noise induced
      I take CoQ10, I don't think it has any effect on tinnitus, good or bad.
       
    5. Jurate

      Jurate Member

      Tinnitus Since:
      2011
      Cause of Tinnitus:
      Medication, Glutamine supplement
      Hi Axel, just want to ask if your tinnitus went back to the baseline after stopping Ubiquinol?
       
    6. Óscar PP

      Óscar PP Member

      Tinnitus Since:
      Nov 2020
      Cause of Tinnitus:
      Coronavirus
      I take CoQ10 200 mg daily with no effect on my tinnitus.
       
    7. juliob
      Confused

      juliob Member

      Location:
      Brazil
      Tinnitus Since:
      03/2018
      Cause of Tinnitus:
      Antidepressants / Loud Sound Exposure
      I am wondering the same. I also took CoQ10 for some time (more than a week) and my tinnitus spiked. I stopped it and I am wondering if these supplements might cause any kind of persistent worsening.
       
      • Informative Informative x 1
Loading...

Share This Page